Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suffering from indigestion since eating bacon burger. Help?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 2188 Questions
Question
Hi I ate bacon burger. I have been suffering from indigestion since two days. I even had to forcefully vomit as the stomach felt full. On the second day I am suffering from loose motions.Please help.
Posted Fri, 7 Jun 2013 in Digestion and Bowels
 
 
Answered by Dr. Hari Charan Perigela 20 minutes later
Hi
Because of the Burger,you got infection of the gut.
Please take Ofloxacin and Ornidazole tablets for infection,Capsule Rabeprazole with Domperidone to prevent vomiting
Add Pre and probiotic capsule too.
Drink Oral rehydration solution sachets.
Avoid outside food
Nothing to worry
It will come down
Regards
Above answer was peer-reviewed by
 
Follow-up: Suffering from indigestion since eating bacon burger. Help? 7 minutes later
Doctor,

I have taken norflox tz as of now and drank a glass of milk since morning while waiting for your answer. Now when shall I take the above tablets. Vomiting has stopped.
 
 
Answered by Dr. Hari Charan Perigela 31 minutes later
Hi
You can take the above tablets from evening
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor